American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(16D30) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 10 of 10 found      Go to page: 1

[1] Vyacheslav Futorny and Jonas T. Hartwig. On the consistency of twisted generalized Weyl algebras. Proc. Amer. Math. Soc. 140 (2012) 3349-3363.
Abstract, references, and article information   
View Article: PDF

[2] Silvana Bazzoni and Jan Stovícek. All tilting modules are of finite type. Proc. Amer. Math. Soc. 135 (2007) 3771-3781. MR 2341926.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Pere Ara. The exchange property for purely infinite simple rings. Proc. Amer. Math. Soc. 132 (2004) 2543-2547. MR 2054778.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] S. Bazzoni. Cotilting modules are pure-injective. Proc. Amer. Math. Soc. 131 (2003) 3665-3672. MR 1998172.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] J. Haefner, A. del Río and J. J. Simón. Isomorphisms of row and column finite matrix rings. Proc. Amer. Math. Soc. 125 (1997) 1651-1658. MR 1389521.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Miguel Ferrero. Prime ideals in polynomial rings in several indeterminates. Proc. Amer. Math. Soc. 125 (1997) 67-74. MR 1363458.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Ellen Kirkman and James Kuzmanovich. Minimal prime ideals in enveloping algebras of Lie superalgebras. Proc. Amer. Math. Soc. 124 (1996) 1693-1702. MR 1307538.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Miguel Ferrero and Günter Törner. Rings with annihilator chain conditions and right distributive rings . Proc. Amer. Math. Soc. 119 (1993) 401-405. MR 1150649.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Edward S. Letzter. Finite correspondence of spectra in Noetherian ring extensions . Proc. Amer. Math. Soc. 116 (1992) 645-652. MR 1098402.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Robert B. Warfield. Bond invariance of $G$-rings and localization . Proc. Amer. Math. Soc. 111 (1991) 13-18. MR 1027102.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 10 of 10 found      Go to page: 1